i wish i could find answers
As LaurieShay wisely said, dizziness can be common with any new anti-d and often occurs as our brain adjusts from one to another. The only other relevant question I might ask is when you're taking your dose and if you're taking it with food. If the dizziness doesn't resolve in a few days, report it to your Dr and see if a dosage adjustment is in order or a recommendation to take the med at bedtime instead of in the morning etc. Good Luck! Please keep us posted.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2011 • 1 answer
Posted 9 Aug 2014 • 1 answer
Posted 23 Aug 2014 • 2 answers
Posted 21 May 2016 • 1 answer
Posted 11 Oct 2017 • 0 answers